# SDR AALA201511239008

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 49,843 hours, 18,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Improper Part
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT EMER LENS CAP IMPROPER COLOR.  INSTALLED LENS CAP & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
